MathSciNet Relay Station
MathSciNet bibliographic data
MR2138874 (2005m:28039) 28D05 (37A05 60F15)
Demeter, Ciprian Almost everywhere convergence of series in $L\sp 1$. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2319–2326 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement